# SDR DALA2025060204210

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0998144) AFTER CLEANING FUEL TANK ACCESS DOORS, SEVERAL CORROSION WAS FOUND ON ACCESS #632HB, RH WING. FUEL TANK ACCESS DOORS #632HB ON RH WING WAS REPLACED PER B-737-800 IPC: 28-11-11-02 ITEM: -140 AND WILL BE INSTALL PER AMDS: 2820-0599.
